# SDR SWAA2025100111639

- Difficulty date: September 5, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SCUFF PLATE LOCATED ON FWD CARGO DOOR CUT-OUT.  REPAIRED AT CORNER FWD SCUFF PLATE LOCATED ON FWD CARGO DOOR CUT-OUT I. A.W. B737-700 SRM 53-30-15-2R-1; REPAIR 1.
